# SDR FDEA201011204440

- Difficulty date: November 20, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196018
- Condition: Corroded
- Location: Bs 950-1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK STA 950, PLUS 10" TO STA 1010, RBL 25.  REMOVED CORROSION FOUND OUT OF LIMITS IAW SRM 53-10-1 FIG 1, REMOVED SEAT TRACK IAW SRM 51-30-2, FABRICATED NEW SEAT TRACK FROM BAC 1520-792-7178-T6511 DIM: 20' X 3 3/8" IAW SRM 53-10-5 FIG 1, TREATED AND PRIMED IAW SRM 51-10-2, AND INSTALLED NEW SEAT TRACK IAW SRM 51-30-2 AT STA. 950 TO 1080 RBL 25 AT MAIN CABIN.
